11 results for exact solution.

Parameters for your search query:
Keyword    exact solution

Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 10349Downloads: 8090
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Meromorphic Solutions of the Cubic Nonlinear Schrödinger Equation by Using the Complex Method
Turkish Journal of Analysis and Number Theory. 2020, 8(4), 70-74. DOI: 10.12691/tjant-8-4-1
Pub. Date: August 22, 2020Views: 206Downloads: 478
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Flow of a Maxwell Fluid in a Porous Orthogonal Rheometer under the Effect of a Magnetic Field
American Journal of Mechanical Engineering. 2015, 3(1), 16-20. DOI: 10.12691/ajme-3-1-3
Pub. Date: February 19, 2014Views: 14544Downloads: 9927
Open AccessEditorial
Export: RIS | BibTeX | EndNote
A Discussion on the Practicability of an Analytical Method for Solving System of Linear Equations
American Journal of Numerical Analysis. 2014, 2(3), 76-78. DOI: 10.12691/ajna-2-3-2
Pub. Date: March 30, 2014Views: 11751Downloads: 6810
Open AccessArticle
Export: RIS | BibTeX | EndNote
Boundary Charge Layer and Current for Spherical Inclusion in Conducting System
Applied Mathematics and Physics. 2021, 9(1), 5-9. DOI: 10.12691/amp-9-1-2
Pub. Date: April 09, 2021Views: 8Downloads: 24
Open AccessArticle
Export: RIS | BibTeX | EndNote
Elzaki Substitution Method for Solving Nonlinear Partial Differential Equations with Mixed Partial Derivatives Using Adomian Polynomial
International Journal of Partial Differential Equations and Applications. 2020, 8(1), 6-12. DOI: 10.12691/ijpdea-8-1-2
Pub. Date: September 27, 2020Views: 736Downloads: 905
Open AccessArticle
Export: RIS | BibTeX | EndNote
Tan-Cot Method to Solve (2+1)-Dimensional Bogoyavlenskii System and Konopelchenko-Dubrovsky Coupled System
American Journal of Numerical Analysis. 2013, 1(1), 32-35. DOI: 10.12691/ajna-1-1-5
Pub. Date: December 12, 2013Views: 12296Downloads: 7161
Open AccessArticle
Export: RIS | BibTeX | EndNote
Enhanced (G’/G)-Expansion Method to Find the Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 6-12. DOI: 10.12691/ijpdea-1-1-2
Pub. Date: November 18, 2013Views: 17768Downloads: 11655
Figure of 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Auxiliary Function Method for Nonlinear Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 1-5. DOI: 10.12691/ijpdea-1-1-1
Pub. Date: September 18, 2013Views: 13991Downloads: 8428
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Mixed Force-Displacement Method for the Exact Solution of Plane Frames
American Journal of Civil Engineering and Architecture. 2013, 1(4), 82-91. DOI: 10.12691/ajcea-1-4-3
Pub. Date: June 27, 2013Views: 19264Downloads: 13220
Figure of 10
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals







Article Types